Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Previous version: Original version posted August 9, 2017
Corrected version posted October 13, 2017: Current version corrects the use of an incorrect symbol in the original, in the displayed equations on page 3, first displayed equation, and page 4, displayed equations 3 and 4.
MathSciNet review: 3738540
Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Christophe Garban and Jeffrey E. Steif
Title: Noise sensitivity of Boolean functions and percolation
Additional book information: Institute of Mathematical Statistics Textbooks, Vol. 5, Cambridge University Press, New York, 2015, xvii+203 pp., ISBN 978-1-107-07643-3

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Eviatar B. Procaccia
Affiliation: Department of Mathematics, Texas A&M University
Journal: Bull. Amer. Math. Soc. 55 (2018), 131-138
Published electronically: August 9, 2017
Review copyright: © Copyright 2017 American Mathematical Society